Conformality and ρ-isomorphism in finite nilpotent groups

C. D H Cooper

    Research output: Contribution to journalArticleResearchpeer-review

    LanguageEnglish
    Pages165-171
    Number of pages7
    JournalJournal of the Australian Mathematical Society
    Volume7
    Issue number2
    DOIs
    Publication statusPublished - 1967

    Cite this

    @article{cb77c168f108497cabd8d0ee5b90d22a,
    title = "Conformality and ρ-isomorphism in finite nilpotent groups",
    author = "Cooper, {C. D H}",
    year = "1967",
    doi = "10.1017/S1446788700005541",
    language = "English",
    volume = "7",
    pages = "165--171",
    journal = "Journal of the Australian Mathematical Society",
    issn = "1446-7887",
    publisher = "Australian Mathematical Society",
    number = "2",

    }

    Conformality and ρ-isomorphism in finite nilpotent groups. / Cooper, C. D H.

    In: Journal of the Australian Mathematical Society, Vol. 7, No. 2, 1967, p. 165-171.

    Research output: Contribution to journalArticleResearchpeer-review

    TY - JOUR

    T1 - Conformality and ρ-isomorphism in finite nilpotent groups

    AU - Cooper, C. D H

    PY - 1967

    Y1 - 1967

    UR - http://www.scopus.com/inward/record.url?scp=84936644423&partnerID=8YFLogxK

    U2 - 10.1017/S1446788700005541

    DO - 10.1017/S1446788700005541

    M3 - Article

    VL - 7

    SP - 165

    EP - 171

    JO - Journal of the Australian Mathematical Society

    T2 - Journal of the Australian Mathematical Society

    JF - Journal of the Australian Mathematical Society

    SN - 1446-7887

    IS - 2

    ER -